On the Linear Independence of Certain Theta-Series.
Mathematische Annalen, Tome 281 (1988) no. 4, pp. 219-228
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
theta-Nullwerte, linear independence, Jacobi theta-series, quaternary quadratic forms, linear relation
@article{MAN_1988__281_4_164414,
author = {J\"urg Kramer},
title = {On the {Linear} {Independence} of {Certain} {Theta-Series.}},
journal = {Mathematische Annalen},
pages = {219--228},
year = {1988},
volume = {281},
number = {4},
zbl = {0616.10019},
url = {http://geodesic.mathdoc.fr/item/MAN_1988__281_4_164414/}
}
Jürg Kramer. On the Linear Independence of Certain Theta-Series.. Mathematische Annalen, Tome 281 (1988) no. 4, pp. 219-228. http://geodesic.mathdoc.fr/item/MAN_1988__281_4_164414/